# SDR SWAA092826

- Difficulty date: May 2, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 58,688 hours, 57,819 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: W298
- Condition: Chafed
- Location: Outflow Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

DECLARED EMERGENCY.  PRESSURIZATION LOST AT 36,000FT, CABIN AT 10,000FT INITIALLY.  QRH FOLLOWED & DESCENT INITIATED.  CABIN CONTROLLABLE ONLY IN MANUAL DESCENT.  MASKS DEPLOYED AUTOMATICALLY.  FOUND OUTFLOW VALVE WIRE CHAFED AT AFT CARGO COMPT.  REPAIRED PER WDM.
